# SDR CALA2019120902174

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 97,512 hours, 22,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311081
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK ECRA 2011-0100 AFTER CLEANING OF BLUE WATER IN FWD CARGO LH SIDE FOUND CORROSION DURING DVI ON STR 23L AT STA 750 R EF ST ENG N/R 0081164 REMOVED CORROSION AND CHECKED LIMITS TO FWD CARGO S25L AT STA 75 0; L=5.2" W=1.5" D=.063", ORIGINAL MATERIAL THICKNESS IS .023" O UT OF LIMITS IAW B77-200 SRM 53-00-03 AD1, PG 101, DETAIL II AND BORING DRAWING 143N3110 REV E. REPAIRED STRINGER 23L BETWEEN ST A 749.5 AND STA 779 IAW B757-200 SRM 53-00-03 REPAIR 1, FIG 201
